MAUDE Adverse Event Report: PERFUSION SYSTEMS AUTOLOG IQ; APPARATUS, AUTOTRANSFUSION

PERFUSION SYSTEMS AUTOLOG IQ; APPARATUS, AUTOTRANSFUSION
Model Number ATLGIQ
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the reported issue of the device sending good blood to the waste bag was verified during service.During inspection service technician found the emitter and detector gain and offset were out of calibration.Upon further inspection service technician found that there was blood and fluid egress inside the centrifuge, damper and the optics sensors themselves.Service technician thoroughly cleaned the centrifuge and damper.The issue was resolved by replacing the cable assembly, assy optics level sensor detector and assy optics level sensor emitter.Service technician verified and calibrated the optics sensors were reading properly and completed a full diagnostic check and hlt.Post repair testing was performed per specifications.Note: the instrument was analysed by a field service technician within the facility.The instrument did not return to a medtronic facility for analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of an autolog iq instrument it was reported that it was sending good blood to the waste bag.The instrument was replaced to complete the procedure.There was no adverse patient effect associated with this event.

Brand Name
AUTOLOG IQ
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21122077
Report Number2184009-2025-00018
Device Sequence Number12941530
Product Code CAC
UDI-Device Identifier00643169982864
UDI-Public00643169982864
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K181954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATLGIQ
Device Catalogue NumberATLGIQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown